# SDR AALA960733

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80058
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 466
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: A57241993202
- Condition: Cracked
- Location: Ws 71
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIB ANGLE OUTBOARD OF KRUGER FLAP CRACKED (OUTBOARD OF ACTUATOR).  INSTALLED REPAIR DOUBLER PER ESO 30595, DATED 10-4-95.  (M)
